# SDR SIMA0771

- Difficulty date: March 18, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 4950958
- Part serial: 0333
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 4971 - CREW REPORTED DURING CLIMB-OUT OF BOS, AN EXHAUST SMELL WAS NOTED IN FLIGHT COMPARTMENT AND IN CABIN.  AIRCRAFT WAS LANDED IN ORF WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE APU BLEED VAVLE.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
